start of third week w new med

Well after 3rd week with new med had hoped would be more positives to report but there seem to be more bad than good , pain in head has lost its dominance though now feeling pain other areas body havent before, also noticing changes with left eye and pressure in head neither I would call good, my joints seem to be more stiff as well,all in all I am trying to take in stride is only first month, I know that I am not as young as once was but now am seeing how much the pain have had in my head has blocked me from feeling in other areas of my body which worries me a little as to what lies ahead , I have been trying to stay up and positive by doing things help researchers and my friends back in tent city 3 ,some people are worried I am pushing myself to hard , though i have never really been one to sit on the sidelines

Advertisements
This entry was posted in my stories of life. Bookmark the permalink.

2 Responses to start of third week w new med

  1. butilookgood says:

    I’m so sorry!! If it is doing what it is supposed to be doing, you may feel more pain in your muscles and joints. The real truth will be known when you complete the 3 or 4 months and get a new MRI. HUGS!

  2. Michael says:

    Hang in their Matthew. Lots of us are rooting for you!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s